# SDR GLBA20061066

- Difficulty date: February 11, 2008
- Submitted: February 18, 2008
- Operation: Air carrier
- Aircraft: N257GL
- Make and model: Beech 1900D
- Aircraft serial: UE257
- Aircraft time: 23,513 hours, 28,345 cycles
- Engine: Pwa PT6A67D
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 163
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT FS 163.97 AND STR 9L CRACKED APPROX .40 INCH IN LENGTH.  RII REQUIRED TC 8.2.1. MAINT REPAIRED FRAME CRACK AT STRINGER RELIEF HOLE F.S. 163.97 AND STRINGER 9L IAW SRM 51-70. REPAIR APPROX 5 INCHES X 2.7 INCHES. 2024-T3 .071. RII C/W IAW TC 8.2.1
